Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 28, NWS Austin/San Antonio, TX

May 15, 20155 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 15, 2015, 6:01 AM CDT for 5 counties in Texas. It was in force for 119 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2015, 6:01 AM CDT (11:01 UTC)
Expired
May 15, 2015, 8:00 AM CDT
In force
119 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Dimmit County, TX, Kinney County, TX, Maverick County, TX, Uvalde County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 39 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 6:15 AM CDTFLASH FLOOD1 W Anacacho, TXFM 1572 WAS CLOSED DUE TO WATER OVER ROAD.
May 15, 6:30 AM CDTFLASH FLOODCrystal City, TXUS 83 CLOSED IN CRYSTAL CITY BETWEEN 6-7 AM DUE TO WATER OVER ROAD AFTER 4-5 INCHES OF RAIN FELL.
May 15, 6:30 AM CDTFLASH FLOODLa Pryor, TXUS HWY 83 AND US HWY 57 CLOSED ALONG WITH OTHER MAIN FM ROADS DUE TO HEAVY RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 11.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1284 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1284 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1332 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

049 
WGUS54 KEWX 151101
FFWEWX
TXC127-271-323-463-507-151300-
/O.NEW.KEWX.FF.W.0028.150515T1101Z-150515T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
601 AM CDT FRI MAY 15 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MAVERICK COUNTY IN SOUTH CENTRAL TEXAS...
  ZAVALA COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
  UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHERN DIMMIT COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 800 AM CDT
    
* AT 557 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATE  
  THUNDERSTORMS WITH HEAVY RAIN HAVE AND ARE OCCURRING ACROSS THE 
  WARNED AREA. BETWEEN 3 AND 6 INCHES OF RAINFALL HAS FALLEN ACROSS 
  SOUTHEAST KINNEY COUNTY...NORTHEAST MAVERICK COUNTY... NORTHERN 
  DIMMIT...CENTRAL AND SOUTHERN UVALDE COUNTY...AND MUCH OF ZAVALA 
  COUNTY. ISOLATED POCKETS OF 7 TO 10 HAVE BEEN ESTIMATED SOUTHWEST 
  OF UVALDE AND NORTHEAST OF EAGLE PASS. SEVERAL ROADWAYS ARE 
  EXPERIENCING FLOODING IN THIS AREA...AND TRAVEL IS HIGHLY 
  DISCOURAGED THROUGH THE MORNING HOURS.

AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE ACROSS SOUTHEAST ZAVALA 
COUNTY AND NORTHEAST DIMMIT COUNTY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  UVALDE...CRYSTAL CITY...CARRIZO SPRINGS...BIG WELLS...SPOFFORD...LA
  PRYOR...BATESVILLE...SABINAL...LAGUNA...DARLING...PALOMA...LOMA
  VISTA...BLEWETT...CONCAN...KNIPPA...UTOPIA...COMETA...CARRIZO
  HILL...LAS VEGAS AND RADAR BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2851 10009 2880 10052 2913 10070 2935 10011
      2963 9994 2963 9941 2842 9940

$$

RUNYEN
1 follow-up statement
016 
WGUS74 KEWX 151152
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
652 AM CDT FRI MAY 15 2015

TXC127-271-323-463-507-151300-
/O.CON.KEWX.FF.W.0028.000000T0000Z-150515T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAVERICK TX-ZAVALA TX-KINNEY TX-UVALDE TX-DIMMIT TX-
652 AM CDT FRI MAY 15 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
MAVERICK...ZAVALA...SOUTHEASTERN KINNEY...UVALDE AND NORTHERN DIMMIT
COUNTIES...

AT 645 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATE    
THUNDERSTORMS WITH HEAVY RAIN HAVE PRODUCED BETWEEN 3 AND 6 INCHES 
OF RAINFALL ACROSS SOUTHEAST KINNEY COUNTY...NORTHEAST MAVERICK 
COUNTY...NORTHERN DIMMIT COUNTY...CENTRAL AND SOUTHERN UVALDE 
COUNTY...AND MUCH OF ZAVALA COUNTY. ISOLATED POCKETS OF 7 TO 10 HAVE 
BEEN ESTIMATED SOUTHWEST OF UVALDE AND NORTHEAST OF EAGLE PASS. 

MANY ROADWAYS ARE EXPERIENCING FLOODING IN THIS AREA. MOST PRIMARY 
AND SECONDARY ROADS ARE EXPERIENCING FLOODING IN ZAVALA COUNTY... 
WITH SEVERAL CLOSURES REPORTED. SEVERAL ROAD CLOSURE HAVE BEEN 
REPORTED IN SOUTHERN UVALDE AND NORTHEAST MAVERICK COUNTY AS WELL. 
TRAVEL IS HIGHLY DISCOURAGED THROUGH THE MORNING HOURS ACROSS THE 
WARNED AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
UVALDE...CRYSTAL CITY...CARRIZO SPRINGS...BIG WELLS...SPOFFORD...LA
PRYOR...BATESVILLE...SABINAL...LAGUNA...DARLING...PALOMA...LOMA
VISTA...BLEWETT...CONCAN...KNIPPA...UTOPIA...COMETA...CARRIZO HILL...
LAS VEGAS AND RADAR BASE.

ADDITIONAL RAINFALL AMOUNTS OF LESS THAN 1/2 INCH ARE POSSIBLE 
ACROSS DIMMIT AND ZAVALA COUNTIES THROUGH 8 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2851 10009 2880 10052 2913 10070 2935 10011
      2963 9994 2963 9941 2842 9940

$$

RUNYEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 15, 5:46 AM CDT, 15 minutes earlier.

Area forecast discussion, May 15, 5:46 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
546 AM CDT FRI MAY 15 2015

.UPDATE...
THE RAINS HAVE ENDED ACROSS THE EDWARDS PLATEAU. THERE MAY BE SOME
LIGHT RAIN IN THE NEXT FEW HOURS. HOWEVER...FLASH FLOODING IS NO
LONGER EXPECTED AND THE FLASH FLOOD WATCH FOR EDWARDS...REAL AND
VAL VERDE COUNTIES HAS BEEN CANCELLED. ALSO...HAVE TRIMMED DOWN
EXPECTED RAINFALL AMOUNTS IN THE REMAINING WATCH AREA TO 1 TO 3
INCHES WITH ISOLATED ADDITIONAL 4 INCHES SINCE THE MCS HAS BECOME
MORE PROGRESSIVE.

&&

.PREV DISCUSSION... /ISSUED 402 AM CDT FRI MAY 15 2015/

SHORT TERM (TODAY THROUGH SATURDAY)...
AN OUTFLOW BOUNDARY DEVELOPED AN MCS ACROSS THE RIO GRANDE PLAINS
THURSDAY EVENING. AN UPPER LEVEL SHORTWAVE BRINGING MOISTURE FROM
THE EASTERN PACIFIC AND STRONG DIFFLUENCE ALOFT ALONG WITH A
SOUTHEASTERLY LOWER LEVEL FLOW BRINGING MOISTURE FROM THE GULF OF
MEXICO MAINTAINED THE MCS OVERNIGHT. RADAR TRENDS SHOW THE MCS
STARTING TO MOVE EAST. EXPECT IT TO MAKE IT TO THE I-37 CORRIDOR
THIS MORNING BEFORE IT WEAKENS. THE I-37 CORRIDOR AREA HAD VERY
HEAVY RAINS THURSDAY AFTERNOON INTO EVENING MAKING THE SOILS EVEN
MORE SATURATED FROM RECENT RAINS. EXPECT RAINFALL AMOUNTS OF 2 TO
4 INCHES WITH ISOLATED ADDITIONAL AMOUNTS UP TO 6 INCHES POSSIBLE.
AS A RESULT...HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE SAN
ANTONIO AND BEXAR COUNTY SOUTHEAST TO ATASCOSA...KARNES AND WILSON
COUNTIES. EXPECT THE MCS TO WEAKEN BY MIDDAY WITH THE WATCH
EXPIRING AT NOON. STRONG TO SEVERE STORMS ARE ALSO POSSIBLE WITH
THE MCS. THE UPPER LEVEL SHORTWAVE WILL LINGER OVER SOUTH CENTRAL
TEXAS INTO THE AFTERNOON AND HAVE MAINTAINED HIGH POPS THROUGH
TODAY. THE SHORTWAVE MOVES TO THE NORTHEAST WHILE THE AIRMASS
STABILIZES TONIGHT. HAVE RETAINED SLIGHT CHANCE POPS AS AMPLE
MOISTURE LINGERS. AN UPPER LEVEL TROUGH CURRENTLY CENTERED JUST
OFF POINT CONCEPTION ALONG THE SOUTHERN CALIFORNIA COAST WILL MOVE
ACROSS THE DESERT SOUTHWEST INTO THE ROCKIES ON SATURDAY. UPWARD
FORCING INCREASES LEADING TO CHANCE POPS WITH SOME STRONG STORMS
AND LOCALLY HEAVY RAINS POSSIBLE.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
THE UPPER LEVEL TROUGH MOVES NORTHEAST ACROSS THE PLAINS SATURDAY
NIGHT INTO SUNDAY WHILE ANOTHER UPPER LEVEL TROUGH DROPS SOUTH OFF
THE WEST COAST. THE UPPER LEVEL JET BECOMES MORE ACTIVE WITH THE
DRYLINE MOVING TO THE EAST. POPS WILL INCREASE AGAIN SATURDAY
NIGHT IN THE NORTH AND ALL AREAS ON SUNDAY. STRONG TO SEVERE
STORMS AND LOCALLY HEAVY RAINS ARE POSSIBLE. SOME FLOODING MAY
RESULT FROM STORMS TRAINING OVER THE SAME AREAS. THE HIGH POPS
CONTINUE INTO MONDAY WHEN A COLD FRONT MAY MOVE INTO CENTRAL
TEXAS PROVIDING ADDITIONAL UPWARD FORCING. THIS NEXT WEST COAST
UPPER LEVEL TROUGH MOVES INLAND ON MONDAY AND THEN INTO THE
NORTHERN ROCKIES BY WEDNESDAY...REPLACED BY YET ANOTHER UPPER
LEVEL TROUGH THAT APPROACHES THE WEST COAST THAT WILL MOVE INTO
THE SOUTHWESTERN STATES ON FRIDAY. WILL MAINTAIN POPS FOR ALL OF
NEXT WEEK DUE TO THESE FEATURES AND OTHER WEAKER DISTURBANCES IN
THE SOUTHWESTERLY FLOW ALOFT. LOOKING AHEAD TO THE MEMORIAL DAY
WEEKEND...THE MODELS INDICATE AT LEAST SLIGHT CHANCE POPS AS THE
PATTERN CONTINUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              82  71  85  72  83 /  60  20  30  50  60
AUSTIN BERGSTROM INTL AIRPORT  82  71  84  73  84 /  60  20  30  40  60
NEW BRAUNFELS MUNI AIRPORT     82  70  84  72  83 /  60  20  30  30  60
BURNET MUNI AIRPORT            80  69  82  70  81 /  60  20  40  70  70
DEL RIO INTL AIRPORT           83  71  87  69  85 /  40  20  30  50  40
GEORGETOWN MUNI AIRPORT        80  70  83  71  82 /  60  20  40  60  70
HONDO MUNI AIRPORT             82  71  85  72  83 /  80  20  30  40  60
SAN MARCOS MUNI AIRPORT        81  71  85  72  83 /  60  20  30  30  60
LA GRANGE - FAYETTE REGIONAL   82  72  85  74  85 /  50  20  30  20  40
SAN ANTONIO INTL AIRPORT       82  71  84  72  83 /  70  20  30  40  60
STINSON MUNI AIRPORT           83  72  86  73  84 /  80  20  30  40  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES:
ATASCOSA...BANDERA...BEXAR...DIMMIT...FRIO...KARNES...KERR...
KINNEY...MAVERICK...MEDINA...UVALDE...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...76
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, May 14, 3:28 PM CDT, 14 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
328 PM CDT THU MAY 14 2015

TXZ171>173-183>194-202>209-217>225-228-152000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
328 PM CDT THU MAY 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH 7 AM CDT FRIDAY ACROSS THE WESTERN ONE-THIRD OF SOUTH
CENTRAL TEXAS. A COMPLEX OF NUMEROUS SHOWERS AND THUNDERSTORMS IS
EXPECTED TO DEVELOP OVER THE SOUTHERN EDWARDS PLATEAU AND SPREAD
EAST INTO PARTS OF THE HILL COUNTRY AND THE RIO GRANDE PLAINS LATE
THIS EVENING INTO THE OVERNIGHT HOURS. EXPECT LOCALLY HEAVY
RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH HIGHER TOTALS AROUND 3
INCHES. THESE HEAVY RAINS WILL FALL OVER AREAS WHERE SOILS AND
NORMALLY DRY CREEK BEDS ARE SATURATED FROM RECENT RAINFALL...
PRODUCING FLASH FLOODING AND RAPID RISES OF CREEKS AND STREAMS.
A FEW STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WINDS OVER 40 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WET PATTERN CONTINUES WITH CHANCES OF THUNDERSTORMS FOR FRIDAY
THROUGH WEDNESDAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINS
AND STRONG TO POSSIBLY SEVERE STORMS. THE HIGHEST POTENTIAL FOR
HEAVY RAINFALL IS EXPECTED TO BE SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT...BUT MAY BE
NEEDED SUNDAY INTO MONDAY.

In the hours before

Special weather statement, May 15, 4:00 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
400 AM CDT FRI MAY 15 2015

TXZ219-150945-
FRIO TX-
400 AM CDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRIO COUNTY UNTIL
445 AM CDT...

AT 359 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLUFF...OR 14 MILES WEST OF PEARSALL...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PEARSALL...MOORE...FRIO TOWN...WEST PEARSALL...BLUFF...NORTH PEARSALL
AND THREE OAKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2884 9940 2897 9942 2902 9941 2909 9901
      2909 9897 2883 9894
TIME...MOT...LOC 0859Z 264DEG 18KT 2894 9933

RUNYEN
Special weather statement, May 15, 4:30 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
430 AM CDT FRI MAY 15 2015

TXZ218-228-151000-
DIMMIT TX-ZAVALA TX-
430 AM CDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ZAVALA AND
NORTHWESTERN DIMMIT COUNTIES UNTIL 500 AM CDT...

AT 430 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
COMETA...OR 10 MILES WEST OF CRYSTAL CITY...MOVING NORTHEAST AT 35
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...CHULA VISTA-RIVER SPUR...COMETA...
WINTER HAVEN AND LAS COLONIAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2870 10011 2884 9982 2852 9978 2851 10012
TIME...MOT...LOC 0930Z 238DEG 30KT 2867 10000

RUNYEN
Local storm report, May 15, 4:38 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
438 AM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     TSTM WND DMG     BATESVILLE              28.95N  99.61W
05/15/2015                   ZAVALA             TX   LAW ENFORCEMENT

            TREE DOWN ON RAMOS ST. IN BATESVILLE BLOCKING ROAD.
            TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER EWX1500373

LJH
Local storm report, May 15, 5:47 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 AM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      4 NW CARRIZO SPRINGS    28.57N  99.91W
05/15/2015                   DIMMIT             TX   LAW ENFORCEMENT

            HWY 277 4 MILES NW OF CARRIZO SPRINGS SEVERELY FLOODED.

&&

EVENT NUMBER EWX1500374

LJH
Local storm report, May 15, 5:50 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
550 AM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     FLASH FLOOD      1 SSW CRYSTAL CITY      28.68N  99.83W
05/15/2015                   ZAVALA             TX   LAW ENFORCEMENT

            WEST LAKE ST. IN CRYSTAL CITY COMPLETELY FLOODED

&&

EVENT NUMBER EWX1500375

LJH
Local storm report, May 15, 5:54 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
554 AM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     FLASH FLOOD      8 SE PALOMA             28.82N 100.32W
05/15/2015                   MAVERICK           TX   LAW ENFORCEMENT

            CARS PUSHED OFF ROAD DUE TO FLOODED WATER AT
            INTERSECTION OF HWY 57 AND FM 481 FROM 215-415 AM.

&&

EVENT NUMBER EWX1500376

LJH

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:05 PM CDTSpecial Weather StatementEWXMedina25 min
May 14, 7:15 PM CDTSpecial Weather StatementEWXBurnet45 min
May 14, 7:33 PM CDTSpecial Weather StatementEWXKarnes57 min
May 14, 8:08 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala52 min
May 14, 8:16 PM CDTSevere Thunderstorm WarningEWXUvalde29 min
May 14, 8:19 PM CDTSpecial Weather StatementEWXMaverick26 min
May 14, 8:24 PM CDTSevere Thunderstorm WarningEWXMaverick36 min
May 14, 8:37 PM CDTSpecial Weather StatementEWXKarnes38 min
May 14, 8:44 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde46 min
May 14, 8:49 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick26 min
May 14, 8:55 PM CDTSevere Thunderstorm WarningEWXMaverick35 min
May 14, 8:58 PM CDTSevere Thunderstorm WarningEWXMaverick32 min
May 14, 9:13 PM CDTSpecial Weather StatementEWXKinney32 min
May 14, 9:15 PM CDTSevere Thunderstorm WarningEWXKinney45 min
May 14, 9:23 PM CDTSevere Thunderstorm WarningEWXMaverick, Zavala37 min
May 14, 9:30 PM CDTSpecial Weather StatementEWXUvalde, Zavala60 min
May 14, 9:39 PM CDTSevere Thunderstorm WarningEWXReal14 min
May 14, 9:48 PM CDTSevere Thunderstorm WarningEWXMaverick27 min
May 14, 9:59 PM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala2 hr
May 14, 10:02 PM CDTSpecial Weather StatementEWXKinney28 min
May 14, 10:04 PM CDTSpecial Weather StatementEWXMaverick26 min
May 14, 10:15 PM CDTRiver Flood WarningEWXKarnes16 hr
May 14, 10:33 PM CDTSpecial Weather StatementEWXMaverick, Zavala42 min
May 14, 11:12 PM CDTSpecial Weather StatementEWXUvalde, Zavala63 min
May 15, 12:02 AM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala3 hr
May 15, 12:47 AM CDTSevere Thunderstorm WarningEWXMaverick, Zavala43 min
May 15, 1:30 AM CDTSpecial Weather StatementEWXUvalde30 min
May 15, 2:28 AM CDTSpecial Weather StatementEWXZavala32 min
May 15, 2:55 AM CDTSevere Thunderstorm WarningEWXZavala50 min
May 15, 3:01 AM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala3 hr
May 15, 3:32 AM CDTTornado WarningEWXFrio, Zavala28 min
May 15, 4:00 AM CDTSpecial Weather StatementEWXFrio45 min
May 15, 4:21 AM CDTAreal Flood AdvisoryEWXFrio3 hr
May 15, 4:30 AM CDTSpecial Weather StatementEWXZavala30 min
May 15, 4:46 AM CDTSevere Thunderstorm WarningEWXDimmit, Zavala44 min
May 15, 5:12 AM CDTAreal Flood AdvisoryEWXDimmit, Zavala2 hr
May 15, 5:29 AM CDTSevere Thunderstorm WarningEWXDimmit, Zavala46 min
May 15, 5:39 AM CDTAreal Flood AdvisoryEWXMedina111 min
May 15, 6:14 AM CDTSevere Thunderstorm WarningEWXDimmit31 min
May 15, 7:12 AM CDTAreal Flood AdvisoryEWXFrio2 hr
May 15, 7:16 AM CDTAreal Flood AdvisoryEWXMedina119 min
May 15, 7:56 AM CDTAreal Flood AdvisoryEWXAtascosa, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more4 hr
May 15, 8:16 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Hays, Travis, Williamson3 hr
May 15, 8:26 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Karnes, Kendall and 1 more4 hr
May 15, 8:38 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Hays, Lee, Travis and 1 more4 hr
May 15, 8:46 AM CDTRiver Flood WarningEWXFrio66 hr
May 15, 9:50 AM CDTFlash Flood WarningEWXKarnes, Wilson4 hr
May 15, 12:04 PM CDTFlash Flood WarningEWXDeWitt, Gonzales, Karnes3 hr
May 15, 12:05 PM CDTSpecial Weather StatementEWXDeWitt55 min
May 15, 12:51 PM CDTSpecial Weather StatementEWXDeWitt54 min
May 15, 2:33 PM CDTRiver Flood WarningEWXKarnes17 hr
May 15, 2:33 PM CDTRiver Flood WarningEWXKarnes17 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.